# SDR QXEA9800003

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - AFTER TAKEOFF FLIGHT ATTENDANT SMELLED BURNING SMELL AND OBSERVED OVERHEAD CABIN LIGHTS ON RIGHTHAND SIDE WENT OUT.  INSPECTED ALL RIGHTHAND CEILING LIGHTS AND BALLAST ASSEMBLY.  NO DEFECTS NOTED.  NO PARTS REPLACED.
